Jump to content
Important Survey - Please Participate ×

Free but still suffering


[Dr...]

Recommended Posts

Glad to be here!

 

I went between xanax and klonopin for 5 years until march of 2016 when I was admitted into residential  treatment where they rapidly weined me off. BetweenBetweenand now has been very up and down.

Some of the initial withdrawl symptoms I had were

Fear based anxiety

Panic attacks back to back almost 12 hours a day

Dizziness

Nausea

Loss of appetite/digestive issues(I lost 53 pounds in 3 months)

Chills on only 1/2 of my body

My heart felt itchy (like bugs were inside of my skin)

My resting heart rate was 115 at all times for weeks

Freezing hands and feet but they were always sweating terribly

Insomnia

Shaking uncontrollably

Terrible Pain all over my body

Headaches

Mood swings

Suicidal thoughts

Uncontrolled crying/laughter

Hypersensitivity

Tingling hands and feet

Muscle spasms and twitching

And depersonalization/derealization.

 

After being weined off, I was put on seroquel which almost shut down my liver so after that I was on no medication and ended up in a inpatient hospital. There they put me on zozolofand trazadone which seemed to be doing okay until they upped my dose and I realized medication would never work the same for me again.

 

Now I take a very very low dose of 2 antidepressants but even antibiotics give me really bad side effects. I continue to have muscle spasms and twithes in my eye, back and throat, as well as depersonalization/derealization. I also have permanent nerve damage, and terrible stomach issues. My anxiety has finally come down a lot but my depression is now in the forefront.

 

I am here in hopes to help others in mid withdrawl....to tell them it does get better. Even though I am not 100% healed as it hasn't been even a year yet, that you will get through the w/d and it does get better. I know what it was like to want to end it all due to the paim and non stop panic. I also hope to talk to others who have made it farther than me!

 

Thanks for having me!

 

 

 

Link to comment
Share on other sites

[e3...]

Hello, Dragonbornv  :) - welcome to BenzoBuddies!

 

So sorry for your post-withdrawal misery - your description brought back vivid memories of my own recent separation from benzos via cold turkey. Isn't it amazing that we manage to heal from this? But how great that you did it! :thumbsup:

 

I'm so glad you decided to join the forum - you'll find plenty of information and support here. Our members have gone through all aspects of benzodiazepine use and withdrawal, so you'll be able to connect with others who understand what you're going through and can tell you what has worked for them.

 

Please feel free to post to any of the specialized boards, which can all be accessed from the BenzoBuddies Community Forum homepage. Based on the information provided in your introduction, the following link may be a good starting place for you.

 

  Post-withdrawal Recovery Support

 

When you have a chance, we highly recommend that you take a look at The Ashton Manual, which is an authoritative source on what to expect during withdrawal and recovery, authored by Dr Heather Ashton, who is an expert in the field. It provides a great deal of information that can be very reassuring during any stage of this process, including a list of common symptoms with helpful explanations.

 

Please take the time to Create a Signature. This will allow members to see where you are in the process, so that they can better support you.

 

Again, welcome!

Leslie  :smitten:

Link to comment
Share on other sites

×
×
  • Create New...